版权说明 操作指南
首页 > 院系 > 详情

数学与统计学学院

School of Mathematics and Statistics

数学与统计学学院成立于2002年12月,她的前身数学系创建于二十世纪五十年代初期,由当时的华中大学理学院数学组和湖北省教育学院数学科合并成立。创系系主任是中国图论研究会首届理事长、中国图论创始人之一李修睦教授。数学与统计学学院(原数学系)至今已走过60多年历程...

发文量
4411
  • 高被引

    14

    SCI-E

    2471

    SSCI

    26

    CPCI-S

    75

    EI

    578

    Medline

    63

    CSCD

    522

    CSSCI

    70

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
4340
135
+
年份 (1987~2025)
-
3
149
284
262
235
262
236
248
221
232
+
语种
2727
1684
+
期刊
292
138
109
94
82
82
79
68
60
59
53
45
45
44
39
39
36
36
35
34
+
作者
270
199
99
78
66
59
45
39
39
38
36
36
35
34
32
31
31
31
29
29
+
关键词
45
39
39
29
25
25
25
24
24
23
23
23
22
22
21
21
20
19
19
19
+
机构署名
3088
1485
1124
962
+
院系归属
4411
59
41
22
17
16
7
6
6
3
2
2
2
2
1
+
排序:
时间
3/221
每页显示
请选择

5

10

20

4411条记录,
On the noncollapsedness of positively curved Type I ancient Ricci flows
作者: Liang Cheng;Yongjia Zhang;Liang Cheng Liang Cheng Liang Cheng;Yongjia Zhang Yongjia Zhang Yongjia Zhang
期刊: Mathematische Nachrichten,2024年297(1):102-109 ISSN:0025-584X
展开
导出
原文链接
认领
The Hp-Hq Estimates for a Class of Dispersive Equations and Related Applications
作者: Deng, Qingquan;Fan, Dashan;Zhao, Ruizhi
期刊: 中国高等学校学术文摘·数学,2024年:1-28 ISSN:1673-3452
展开
导出
原文链接
认领
Nonexistence of some four dimensional linear codes attaining the Griesmer bound
作者: Ma, Wen;Luo, Jinquan
期刊: ADVANCES IN MATHEMATICS OF COMMUNICATIONS,2024年18(2):267-282 ISSN:1930-5346
展开
导出
原文链接
认领
Finite Time Blow-Up Behaviors of Strong Solutions to the Compressible Navier-Stokes Equations
作者: Zhang, Yiping
期刊: POTENTIAL ANALYSIS,2024年:1-11 ISSN:0926-2601
展开
导出
原文链接
认领
Asymptotics in the Bradley-Terry model for networks with a differentially private degree sequence
作者: Ouyang, Yang;Jing, Luo;Qiuping, Wang;Zhimeng, Xu
期刊: Communications in Statistics - Theory and Methods,2024年:1-20 ISSN:0361-0926
展开
导出
原文链接
认领
A class of mixed-level uniform designs generated by code mapping
作者: Hu, Liuping;Ou, Zujun;Qin, Hong
期刊: JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2024年233:106166 ISSN:0378-3758
展开
导出
原文链接
认领
Virtual Morita equivalences and Brauer character bijections
作者: Huang, Xin
期刊: ARCHIV DER MATHEMATIK,2024年:1-5 ISSN:0003-889X
展开
导出
原文链接
认领
Lipschitz classification of Bedford-McMullen carpets with locally uniform horizontal fibers
作者: Huang, Liang-yi;Zhang, Yuan
期刊: Topology and its Applications,2024年350:108906 ISSN:0166-8641
展开
导出
原文链接
认领
A mark-specific quantile regression model
作者: Qu, Lianqiang;Sun, Liuquan;Sun, Yanqing
期刊: BIOMETRIKA,2024年111(1):255-272 ISSN:0006-3444
展开
导出
原文链接
认领
scDOT: enhancing single-cell RNA-Seq data annotation and uncovering novel cell types through multi-reference integration
作者: Xiong, Yi-Xuan;Zhang, Xiao-Fei
期刊: BRIEFINGS IN BIOINFORMATICS,2024年25(2) ISSN:1467-5463
展开
导出
原文链接
认领
Destabilization of synchronous periodic solutions for patch models: A criterion by period functions
作者: Chen, Shuang;Huang, Jicai
期刊: Journal of Mathematical Analysis and Applications,2024年537(1):128270 ISSN:0022-247X
展开
导出
原文链接
认领
Effects of whaling and krill fishing on the whale-krill predation dynamics: bifurcations in a harvested predator-prey model with Holling type I functional response
作者: Pan, Qin;Lu, Min;Huang, Jicai;Ruan, Shigui
期刊: Journal of Mathematical Biology,2024年88(4):1-30 ISSN:0303-6812
展开
导出
原文链接
认领
BIFURCATIONS OF HIGHER CODIMENSION IN A PREY-PREDATOR MODEL WITH GENERALIST PREDATOR
作者: Banerjee, Malay;Huang, Jicai;Pan, Qin;Zou, Lan
期刊: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2024年0:0-0 ISSN:1531-3492
展开
导出
原文链接
认领
Dynamics of the generalized Rosenzweig-MacArthur model in a changing and patchy environment
作者: Lu, Min;Xiang, Chuang;Huang, Jicai;Ruan, Shigui
期刊: PHYSICA D-NONLINEAR PHENOMENA,2024年465 ISSN:0167-2789
展开
导出
原文链接
认领
The Erdos-Gyarfas conjecture holds for P10-free graphs
作者: Hu, Zhiquan;Shen, Changlong
期刊: DISCRETE MATHEMATICS,2024年347(12) ISSN:0012-365X
展开
导出
原文链接
认领
Morse index of concentrated solutions for the nonlinear Schrodinger equation with a very degenerate potential
作者: Luo, Peng;Pan, Kefan;Peng, Shuangjie
期刊: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2024年63(7):1-39 ISSN:0944-2669
展开
导出
原文链接
认领
Qualitative analysis to an eigenvalue problem of the Hénon equation
作者: Luo, Peng;Tang, Zhongwei;Xie, Huafei
期刊: Journal of Functional Analysis,2024年286(2):110206 ISSN:0022-1236
展开
导出
原文链接
认领
Spectral Extremal Problem on Disjoint Color-Critical Graphs
作者: Lei, Xingyu;Li, Shuchao
期刊: ELECTRONIC JOURNAL OF COMBINATORICS,2024年31(1) ISSN:1077-8926
展开
导出
原文链接
认领
师范院校本科抽象代数课程的创新与实践
作者: 樊恽;刘宏伟;周远扬
期刊: 大学数学,2024年40(2):26-34 ISSN:1672-1454
展开
导出
原文链接
认领
HOPF'S LEMMA AND UNIQUENESS OF SIMULTANEOUSLY DETERMINING SOURCE PROFILE AND ROBIN COEFFICIENT IN A FRACTIONAL DIFFUSIONEQUATION BY INTERIOR DATA
作者: Jiang, Daijun;Li, Zhiyuan
期刊: INVERSE PROBLEMS AND IMAGING,2024年0:0-0 ISSN:1930-8337
展开
导出
原文链接
认领
1234567... 221共 221 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com